Article (Scientific journals)
New Kolmogorov bounds for functionals of binomial point processes
Peccati, Giovanni; Lachièze-Rey, Raphael
2017In Annals of Applied Probability, 27 (4), p. 1992-20131
Peer Reviewed verified by ORBi
 

Files


Full Text
LRP.pdf
Publisher postprint (352.8 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Peccati, Giovanni ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Lachièze-Rey, Raphael
External co-authors :
yes
Language :
English
Title :
New Kolmogorov bounds for functionals of binomial point processes
Publication date :
2017
Journal title :
Annals of Applied Probability
ISSN :
1050-5164
Publisher :
Institute of Mathematical Statistics
Volume :
27
Issue :
4
Pages :
1992-20131
Peer reviewed :
Peer Reviewed verified by ORBi
Commentary :
This paper is accepted for publication
Available on ORBilu :
since 29 January 2016

Statistics


Number of views
100 (4 by Unilu)
Number of downloads
68 (3 by Unilu)

Scopus citations®
 
21
Scopus citations®
without self-citations
17
WoS citations
 
20

Bibliography


Similar publications



Contact ORBilu